# SDR WX0A2025031232350

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 50,408 hours, 33,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGA PHONE INOP / REMOVED AND REPLACED MEGA PHONE ON FWD IAW LOPA  A2250014L03REV 05 OPS CHECK GOOD."
